Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 2:31 PM CDT for Blount County, Alabama. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 2:31 PM CDT (19:31 UTC)
- Expired
- Jun 6, 2014, 3:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Blount County, AL
The radar
The Birmingham radar (KBMX), 96 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 2:48 PM CDT | TSTM WND DMG | Blountsville, AL | SMALL TREES BLOWN DOWN NEAR HIGHWAY 51 AND DOUBLE BRIDGE ROAD. |
| Jun 6, 2:57 PM CDT | TSTM WND DMG | 1 Ssw Blount Springs, AL | A FEW TREES BLOWN DOWN NEAR HIGHWAY 31. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS54 KBMX 061931
SVRBMX
ALC009-062030-
/O.NEW.KBMX.SV.W.0045.140606T1931Z-140606T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
231 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN ALABAMA...
* UNTIL 330 PM CDT
* AT 228 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ARAB TO 7 MILES NORTHWEST OF
BLOUNTSVILLE TO 7 MILES SOUTH OF WEST POINT...AND MOVING SOUTH AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOUNTSVILLE...CLEVELAND...ONEONTA...STRAWBERRY...BROOKSVILLE...
MCLARTY...NECTAR AND BANGOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3411 8630 3394 8637 3394 8632 3391 8635
3388 8634 3382 8643 3380 8658 3393 8689
3396 8680 3404 8671 3409 8671 3412 8661
3425 8653 3426 8645
TIME...MOT...LOC 1930Z 340DEG 24KT 3430 8653 3415 8666
3413 8697
$$
613 follow-up statements
915
WWUS54 KBMX 061945
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT FRI JUN 6 2014
ALC009-062030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-140606T2030Z/
BLOUNT AL-
245 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLOUNT COUNTY
UNTIL 330 PM CDT...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STRAWBERRY TO BLOUNTSVILLE TO
BANGOR...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOUNTSVILLE...CLEVELAND...ONEONTA...BANGOR...BROOKSVILLE...BLOUNT
SPRINGS...MCLARTY...NECTAR...HAYDEN AND SNEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3411 8630 3394 8637 3394 8632 3391 8635
3388 8634 3382 8643 3380 8658 3393 8689
3396 8680 3404 8671 3409 8671 3412 8661
3425 8653 3426 8645
TIME...MOT...LOC 1945Z 340DEG 24KT 3420 8649 3405 8662
3397 8678
$$
61340
WWUS54 KBMX 062001
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT FRI JUN 6 2014
ALC009-062030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-140606T2030Z/
BLOUNT AL-
301 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLOUNT COUNTY
UNTIL 330 PM CDT...
AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUSAN MOORE TO BLOUNT SPRINGS...
MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ONEONTA...ROSA...FAIRVIEW...LOCUST FORK...DALLAS...
ALLGOOD...MOUNT OLIVE...HENDRIX AND EASLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3411 8630 3394 8637 3394 8632 3391 8635
3388 8634 3382 8643 3380 8658 3393 8689
3396 8679 3404 8671 3409 8671 3409 8668
3412 8661 3417 8637
TIME...MOT...LOC 2001Z 340DEG 24KT 3407 8646 3391 8677
$$
61030
WWUS54 KBMX 062017
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT FRI JUN 6 2014
ALC009-062030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-140606T2030Z/
BLOUNT AL-
317 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BLOUNT COUNTY UNTIL 330 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF ASHVILLE TO
DALLAS...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HOLLY SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3394 8637 3394 8632 3391 8635 3388 8634
3382 8643 3380 8658 3393 8689 3396 8679
3404 8671 3401 8666 3400 8650 3410 8639
3411 8630
TIME...MOT...LOC 2017Z 326DEG 30KT 3386 8637 3381 8666
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:20 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 6, 1:20 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 120 PM CDT FRI JUN 6 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... HEATING UP NICELY THIS MORNING AS WE DID NOT HAVE AS MUCH CLOUD COVER TO DEAL WITH EARLY ON THIS FRIDAY...SO RUNNING A FEW DEGREES WARMER THAN YESTERDAY UNDERSTANDABLY. THUS...WE ARE SEEING CONVECTION POPPING UP EARLIER THANKS TO THIS HEATING. POPS/WEATHER ALREADY NICELY HANDLING THE DEVELOPMENT. DID UP HIGH TEMPERATURES A COUPLE OF DEGREES BUT DID NOT WANT TO RAISE THEM TOO MUCH AS EXPECTING CUMULUS DEVELOPMENT TO CONTINUE. THAT AND CONVECTION IN THIS NORTHWEST FLOW WILL SLOW DOWN THE WARMING SOME. UPDATE ALREADY OUT. 08/MK && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PREV DISCUSSION... /ISSUED 310 AM CDT FRI JUN 6 2014/ CURRENT WATER VAPOR AND RUC ANALYSIS INDICATES THE NEXT UPPER LEVEL SHORTWAVE TROUGH BACK TO THE WEST ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. IR IMAGERY AND LIGHTNING DATA INDICATES AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN ARKANSAS AND SOUTHERN MISSOURI. THIS ACTIVITY HAS BEEN DECREASING IN INTENSITY OVER THE LAST FEW HOURS WITH WARMING CLOUD TOPS. HI-RES MODELS INDICATE THAT THIS ACTIVITY WILL CONTINUE TO WEAKEN AND MOVE ALONG AN EAST SOUTHEAST TRAJECTORY. THIS ACTIVITY WILL NEAR THE CWA BORDER AROUND SUNRISE AS IT CONTINUES TO DECAY. AGAIN...THIS EARLY MORNING ACTIVITY WILL LAY DOWN A BOUNDARY FOR CONVECTION TO FORM ALONG LATER THIS AFTERNOON. BOUNDARY LAYER MOISTURE REMAINS PLENTIFUL WITH SURFACE DEW POINTS IN THE UPPER 60S TO LOW 70S. PW VALUES THIS AFTERNOON ARE EXPECTED TO BE NEAR 2 INCHES. THIS VALUE IS NEAR THE 90TH PERCENTILE FOR THIS TIME OF YEAR. THEREFORE...WENT WITH LIKELY POPS FOR THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA. EXPECT TEMPERATURES TODAY WILL WARM INTO THE UPPER 80S TO LOW 90S WITH SURFACE DEW POINTS IN THE UPPER 60S TO LOW 70S. THESE PARAMETERS WILL PRODUCE SBCAPE VALUES OF 2000-3500 J/KG. IN ADDITION...AS THE SHORTWAVE TROUGH MOVES ACROSS THE AREA THE 0-6 KM DEEP LAYER SHEAR WILL INCREASE TO 35-45 KTS LATER THIS AFTERNOON WITH THE HIGHEST VALUES ACROSS WESTERN PORTIONS OF CENTRAL ALABAMA. BASED ON THE PARAMETERS BEST CHANCES FOR SEVERE WEATHER APPEAR TO BE OVER THE WESTERN HALF OF THE STATE BUT WITH THE HIGH INSTABILITY ACROSS THE REMAINDER OF THE AREA...CANNOT RULE OUT A SEVERE STORM ANYWHERE IN THE FORECAST AREA. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE MAIN TIME FRAME FOR SEVERE STORMS WILL BE FROM 2 TO 10 PM THIS AFTERNOON AND EVENING. CONVECTION SHOULD BE MOSTLY DIURNALLY DRIVEN AND EXPECT COVERAGE AND INTENSITY WILL DECREASE SHORTLY AFTER SUNSET. MOISTURE AND INSTABILITY REMAIN RATHER UNCHANGED OVER THE WEEKEND BUT THE MAIN DIFFERENCE WILL BE THE LACK OF ANY SHORTWAVE TROUGH. MODELS INDICATE THAT UPPER LEVEL HEIGHTS INCREASE SOME AS A WEAK RIDGE TRIES TO MOVE IN FROM THE WEST. EXPECT SHOWERS AND THUNDERSTORMS WILL FORM ALONG SURFACE BOUNDARIES FROM THE PREVIOUS DAYS CONVECTION. PW VALUES WILL REMAIN AROUND 1.75-2.00 INCHES. HOWEVER...DUE TO THE SLIGHTLY HIGHER HEIGHTS...HAVE KEPT POPS IN THE CHANCE CATEGORY. A STRONG STORM CANNOT BE RULED OUT DUE TO THE HIGH INSTABILITY ACROSS THE AREA BUT NOT EXPECTING ANY SEVERE WEATHER DUE TO THE DECREASE IN DEEP LAYER SHEAR. MODELS HAVE COME INTO BETTER AGREEMENT FOR THE BEGINNING TO MIDDLE PORTIONS OF NEXT WEEK. BOTH THE GFS AND ECMWF INDICATE AN UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL CONUS WITH A CLOSED UPPER LOW DEVELOPING ACROSS THE MID-MISSISSIPPI RIVER VALLEY. THIS WILL KEEP THE FORECAST AREA IN A MOISTURE RICH ENVIRONMENT AND HAVE CONTINUED WITH POPS HIGHER THAN CLIMATOLOGICAL AVERAGES THROUGHOUT MUCH OF NEXT WEEK. 05/MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 68 / 50 30 30 50 30 ANNISTON 68 88 70 87 71 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 71 / 40 30 30 40 30 TUSCALOOSA 71 91 72 91 71 / 30 30 30 40 20 CALERA 70 89 71 89 71 / 40 30 30 40 30 AUBURN 69 87 70 86 70 / 60 40 20 40 30 MONTGOMERY 71 91 72 91 72 / 40 40 20 40 20 TROY 70 90 71 90 71 / 60 50 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/05
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT FRI JUN 6 2014 ALZ011>015-017>050-071700- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1156 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 08/MK
In the hours before
Special weather statement, Jun 6, 1:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT FRI JUN 6 2014
ALZ026-027-061900-
ST. CLAIR AL-TALLADEGA AL-
137 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 200 PM CDT...
AT 132 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PELL CITY...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RIVERSIDE...
LINCOLN...
HONDA MANUFACTURING OF ALABAMA...
EASTABOGA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3368 8614 3368 8606 3365 8603 3360 8602
3360 8600 3359 8599 3353 8628 3364 8635
3372 8617
TIME...MOT...LOC 1837Z 254DEG 16KT 3361 8625
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 42 min |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 47 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 51 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.